# SDR DHL9780323C

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT BS 1600, 2ND SEAT TRACK FROM LEFT HAS SEVERAL AREAS OF DAMAGE.  CUT OUT DAMAGED AREA AND INSTALLED NEW SEAT TRACK PER SRM 53-2-3.
